Ask an expert
Question

08 Sep 2007

Cholesterol
Hi

I am on Cholesterol treatment and currently taking Lipitor. My feet and hands throbs all the time and give me a tingling pain and I often feel like vomiting after every meal as my chest will be too tight as if I didnt digest the food properly.What causes this? is it medication or the extent of my cholesterol or could it be something different that the doctor didnt pick up when examining me.

Please advice.

Izzy
Answer 309 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear Izzy

Thank you for visiting health24.com.

It sounds like if you are experiencing an adverse reaction to Lipitor. I therefore, suggest that you change to another product to lower your cholesterol. I would first take the option of changing my medication, instead of exploiting other possible reasons for the pain in your chest.

Your GP will be able to prescribe something else for you.

Kind regards



Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19327 votes
Vote